# SDR DL757962425

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N3450
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE O/B SKIN OF THE NR 1 ENGINE PYLON WAS FOUND TO HAVE A CRACK CONTINUING BEYOND A PREVIOUS STOP DRILL OUT OF THE UPPER, FWD CORNER OF THE FWD ACCESS OPENING AT NS 112.92.  WHEN ROUTED OUT, THE TOTAL LENGTH WAS 1.50 INCH.  THE SKIN AT THIS LOCATION IS FABRICATED FROM THREE BONDED 0.080 2024-T3 CLAD SHEETS.  THIS CONDITION IS ADDRESSED BY B757 SRM SECTION 54-41-01, PG 210 AND FOLLOWING.  IN ADDITION, THERE WAS A CRACK OUT OF THE FWD SIDE OF THE ACCESS OPENING CENTERED AT NS 122.3.  AFTER ROUTING OUT, THIS MEASURED .50.
